Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am not getting periods while on postinor 2. Am i pregnant ?

hi i had protected sex but the condom burst.I took the postinor2 the next day but my period should come six days after on the regular day but i have not seen it and i don t know why.
Wed, 27 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
OBGYN 's  Response
Hi,Welcome to Healthcare Magic Forum. You can do a home pregnancy test. If negative you can wait for one more week for your periods. Consult your gynaecologist. Good Luck.
I find this answer helpful
  User's Response
Hi Keri

Welcome to HealthcareMagic.

Taking emergency pill like Postinor2 can delay your periods.As you have taken the pill within 72 hours it will be effective in contraception.Do not worry and wait .This is a side effect of Postinor2.

Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my last period was on the 9th of january.my bf and i had unprotected sex and the next day(in 11 hours) i took postinor-2.i took the first dose at 4.15pm and the second dose 12 hours after the first one.will the drug delay my period?my next period is expected tomorrow but there are no signs of getting period.could i be pregnant?

doctor1 MD

Good morning Doc. I made out few days after my period not sure of the exact date now and then my partner touched my private part with the same hand he used in touching his penis to mke himself cum. I was scared I could get pregnant even if I really did not feel his cum inside me I wasn t sure so to take precaution I took postinor 2. My next period is due today. I want to know is it possible that am pregnant or can my period be delayed as a result of the pills?? If so how many days delay. My last period was 3rd of September. Thank you

doctor1 MD

I had unprotected sex on 23 January 2016 at 01:00 am and took postinor on 23 January at 15:00 pm, but I suppose to ovulated on 27 January and get my periods on 11 February but till to now I didn t see my periods,,is the a chance am pregnant and for how long postinor suppose to delayed periods?

Recent questions on  Sexually transmitted disease

doctor1 MD

I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.

doctor1 MD

Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris

doctor1 MD

A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N

doctor1 MD

My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.

doctor1 MD

can you get std or hiv from putting your finger up a vergina for 30 seconds , and the quick on the finger was a bit red from were i bit the finger nail no blood at all. thanks

doctor1 MD

Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...

doctor1 MD

Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...